# SDR HEEA088466

- Difficulty date: July 14, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Aircraft time: 19,983 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23046020
- Part serial: 11072
- Condition: Malfunctioned
- Location: Engine
- Part time: 14,444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WILL NOT ENGAGE.
